On the convergence domains of hypergeometric series in several variables

Описание

Тип публикации: статья из журнала

Год издания: 2006

Идентификатор DOI: 10.1007/s11202-006-0084-8

Ключевые слова: convergence domain; hypergeometric series; Horn-Kapranov parametrization; support of a series; ameba

Аннотация: We improve Horn's result on the convergence domains of hypergeometric series in several variables.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 47, Is. 4

Номера страниц: 732-739

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных